MAUDE Adverse Event Report: DEPUY INTERNATIONAL LTD - 8010379 ARTICUL/EZE BALL 28 +15.5 WH; ARTICULEZE HEAD (12/14 TAPER) : HIP METAL FEMORAL HEADS

DEPUY INTERNATIONAL LTD - 8010379 ARTICUL/EZE BALL 28 +15.5 WH; ARTICULEZE HEAD (12/14 TAPER) : HIP METAL FEMORAL HEADS
Model Number 1365-15-000
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes Joint Dislocation (2374); No Code Available (3191)
Date of Event 07/06/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Right hip rev - original done (b)(6) 2001.Patient had some instability and dislocations.Removed ply and head.Did the patient experience a post-op device malfunction? --> unknown, did the patient experience an adverse event such as infection, non-union, allergic reaction, osteoporosis, overloading, pain, degenerative diseases, bleeding or oozing? --> unknown, did the patient require revision surgery or hardware removal? --> yes, facility name of original implant --> millard fillmore gates, was device explanted? --> true, hardware/explant removal due to: --> dislocation, did patient require revision surgery? --> true, if yes, date of revision surgery.--> (b)(6) 2020, reason for revision surgery.--> dislocation, patient status/ outcome / consequences --> unknown, was other medical intervention (e.G.X-rays, additional procedures, prescriptions, otc, revision) required: --> unknown, is the patient part of a clinical study --> unknown, (b)(4).Device property of -->none, device in possession of -->none, (b)(4).Device property of -->none, device in possession of -->none.By checking this box i certify that all information that are known/available has been disclosed.If any new information will be made available, the additional information will be submitted through cst.--> true.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).No device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed, and the investigation will be re-opened as necessary.

Brand Name
ARTICUL/EZE BALL 28 +15.5 WH
Common Device Name
ARTICULEZE HEAD (12/14 TAPER) : HIP METAL FEMORAL HEADS
Manufacturer (Section D)
DEPUY INTERNATIONAL LTD - 8010379
st. anthony's road
leeds LS11 8DT
UK  LS11 8DT
MDR Report Key10291647
Report Number1818910-2020-16199
Device Sequence Number19047542
Product Code JDI
UDI-Device Identifier10603295033134
UDI-Public10603295033134
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K883460
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2001
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/06/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1365-15-000
Device Catalogue Number136515000
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/06/2020
Supplement Date Received by Manufacturer08/21/2020
Initial Report FDA Received Date07/17/2020
Supplement Report FDA Received Date08/24/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DUR MAR +4 LINER 28IDX56OD
Outcome Attributed to Adverse Event Required Intervention;
Patient Age77 YR